# SDR USAA051293

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND Z-ANGLE CORRODED, FLOOR STRUCTURE AT L2 DOOR, STA 986 AND LBL 53.  REMOVED CORRODED PART AND INSTALLED NEW PART IAW SRM 51-10-02, DEFECT SIZE: 1" BY 3" AREA OF CORROSION.
